# SDR DALA2020032301998

- Difficulty date: March 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW SLAT NO.1 I/B UPR EDGE FOUND DISBONDING. REPAIRED PER SRM 51-70-10. (LP 1534712)
